# SDR SWAA2023060553893

- Difficulty date: May 30, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N8870K
- Make and model: Boeing 737-8
- Aircraft serial: 42679
- Aircraft time: 167 hours, 98 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Vibration
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UNUSUAL VIBRATION AFTER TAKE OFF. INCREASED WITH ALTITUDE AND AIRSPEED INCREASE. FELT THROUGHOUT CABIN. DECREASED WHEN WE SLOWED; UNAFFECTED BY GEAR; FLAPS; OR ENGINE CHANGES. FOR ADDITIONAL QUESTION TEXT (717) 542-8807<[01] PERFORMED AIRFRAME CONDITIONAL INSP PER AMM 05-51-67. NO DEFECTS NOTED.
